I am a 47 yr old woman who never experience any problems with my period until I took Benicar 3 months ago. The drug worked great for my blood pressure but I am now off of the BP medication and the bleeding has almost stopped.
Uterine bleeding hasn't been stated as a known side effect of Benicar but, for you, if it started after you started taking Benicar and stopped after you stopped taking it then it is most likely the cause.
It may have altered your endocrine system somewhat and triggered bleeding for you.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 3 answers
Posted 19 Feb 2014 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 16 Dec 2015 • 0 answers
Posted 10 Oct 2016 • 2 answers